I'm definately getting tested immediately for diabetes insipidus, but I'm asking here as well if anyone knows anything about this. (next 2 paragraphs is just background if you want to skip, last is what I want to say.).
I'm a 21 year old male, and for 3 years I've been dealing with terrible joint pain (no swelling), fatigue, alternating abrupt weight gain and loss, alternating abrupt constipation and diarrhea, etc. nasty stuff. One of the stranger things I've experienced is an almost total lack of sweat after exercise, and extreme thirst, like really really thirsty. After going on a walk for example I'll drink over a gallon of water. When I first told a doctor 3 years ago about this he practically laughed at me and said I was just depressed and thinking too much about my health (RRRRRRRRG! this isn't a rare disease, he should have known shouldn't he?!). So, thinking this odd symptom was just me being crazy or something I didn't ever tell any doctor afterwards.
Anyways lately the symptoms have gotten severe and I've been getting both diarrhea and constipation, which I thought was really weird, so I looked up them both here and this came up. 3 years ago I did the same but diabetes came up negative, and I thought diabetes (the sugar kind)and DI were the same thing so I SKIPPED OVER it in my symptom search! God I'm so *****d off at myself! :( Anyways, it became clear this explained the weirder symptoms, like feeling extremely hot with no fever, joint pain without swelling, parts of my skin getting hard from dryness.
What I'm asking is, is there anything else I should ask my doctor about, and also can I still have nephrogenic DI if my pee turns yellow when extremely dehydrated (its inability to concentrate water right)? I'm trying to think how I could possibly have pituitary DI, and I cannot. I wasn't born with this, don't have headaches, wasn't ever hit in the head really hard, or anything like that.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?